# SDR DALA13038103137

- Difficulty date: August 4, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131DG HAS EDGE DAMAGE AROUND TIE DOWN FITTINGS CUT-OUT.   FLOOR PANEL FABRICATED IAW SRM 53-02-00, FIG 209 AND DWG 3D25-40532.
